| Catalog Number |
381123 |
| Medical Device Problem Codes |
Leak/Splash (1354); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the angiocath leaked.During the puncture that a cap was not attached to stop the blood, and the procedure was interrupted due to the risk of contamination due to backflow of blood to the hand during use.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.